MAUDE Adverse Event Report: INTERVASCULAR SAS HEMACAROTID KNITTED ULTRATHIN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMACAROTID KNITTED ULTRATHIN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEK10/75CPUT (1)
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to intervascular that when the product was opened prior to surgery, an oily stain on the internal tyvek lid was observed.The product was therefore not considered suitable for implantation.The user has been used intervascular¿s products for several years.Complaint #(b)(4).
 
Additional Manufacturer Narrative
(10/3233) it was reported that the involved device is available for testing, it should be returned to intervascular.(4121/213) the device history records review concluded that no deviation was identified in relation with the reported event.(4109/213) the review of historical data indicated that there is another similar complaint reported for the same sterilization lot number 24k03 (mfg report number: 1640201-2025-0000002 / complaint #(b)(4)).The complaints were originated from two different customers and were reported on nearby dates.The complaint investigation of the other reported case is still ongoing.A summary of the investigation will be provided once completed.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
(4109/213) the investigation of the similar complaint reported on the same sterilization lot 24k03 concluded that the observed stains on the inner tyvek lid are glycerol stains caused by the product packaging design which can lead to a prolonged contact between the product and the inner tyvek lid during storage.Although this problem is well known, it has no impact on product quality or performance.(10/213) the involved device was returned to intervascular for analysis.The visual inspection was performed by the quality assurance supervisor, which concluded that the product is conform to the product specifications.The visual inspection of the product confirms the presence of a stain on the inner lid and no stains were found on the outer lid.The observed stain on the inner tyvek lid are glycerol stains.Indeed, the way the box is stored can lead to a prolonged contact between the product and the inner tyvek lid.Although this problem is well known, it has no impact on product quality or performance.It should be noted that the glycerol is used during the manufacture of the products.Its purpose is to maintain a sufficient level of moisture in the collagen layer of the prostheses and patches to keep them soft.(67) based on the investigation findings, in particular the visual inspection, it was determined that the product is conform to the product specifications.
 
Event or Problem Description
Complaint #(b)(4).

Brand Name
HEMACAROTID KNITTED ULTRATHIN
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key21652229
Report Number1640201-2025-0000004
Device Sequence Number7499244
Product Code DSY
UDI-Device Identifier00384401001485
UDI-Public(01)00384401001485
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K983819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEK10/75CPUT (1)
Device Catalogue NumberHEK10/75CPUT (1)
Device Lot Number24K03
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown